# SDR ASAA9740023

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Apu Area
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

OAK - FLT 438 - THE APU FIRE WARNING ACTUATED AT CRUISE ALTITUDE, WITH THE APU HAVING BEEN OFF FOR 20 MINUTES.  CREW PULLED APU FIRE HANDLE AND DISCHARGED BOTTLE.  BOTH THE APU DETECTION INOPERATIVE LIGHT AND THE APU FIRE WARNING CAME ON INTERMITTENTLY THEREAFTER.  AIRCRAFT LANDED IN OAK WITHOUT INCIDENT.  MAINTENANCE OPENED APU COWL AND INSPECTED AREA.  NO EVIDENCE OF FIRE NOTED, SUSPECT FALSE FIRE INDICATION.  RELEASED PER MEL 26-7, APU FIRE EXTINGUISHING SYSTEM INOPERATIVE.  SUBSEQUENTLY FOUND WIRES FROM D4816P DAMAGED BY SHROUD.  REPAIRED INSULATION AND REPOSITIONED WIRE BUNDLE.  REMOVED AND REPLACED APU FIRE BOTTLE AND INDICATION DISK.  SYSTEM OPERATES NORMALLY.  (M)
